# SDR MWEA97612

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Ws 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS REPAIR ON RIGHT WING LOWER SKIN AFT SPAR DOUBLER STATION XRS 214.  MTC REPAIRED IAW DOUGLAS TELEX SVC-ORD-0107 GLP.
